# SDR DALA2025063004845

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 79,088 hours, 31,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3710 -ATB- RETURNED TO ATL DUE TO AFT RT DOOR NOT CLOSING PROPERLY CAUSING PRESSURIZATION ISSUES. CORRECTIVE ACTION: ADJUSTED HORIZONTAL CONTROL ROD. CHECKED RIG OF DOOR AND PRESSURIZED AIRCRAFT. ALL OPS CHECK NORMAL.
